# SDR AALA202404299863

- Difficulty date: April 17, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 28,551 hours, 11,623 cycles
- Engine: Iae V2533A5
- Engine time: 11,444 hours, 3,698 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT DIVERTED TO PHX, AT FL 320 THE #2 ENGINE BEGAN STALLING, FLIGHT CREW REDUCED POWER PER QRH PROCEDURES AND ENGINE WAS ABLE TO ACCEPT SOME POWER AT REDUCED SETTING. THE AIRCRAFT LANDED AT PHX WITHOUT INCIDENT.   MAINTENANCE FOUND METAL IN THE BLEED VALVES AND DAMAGE STARTING AT THE 7TH STAGE COMPRESSOR BLADES DURING THE BORESCOPE INPECTION. THE ENGINE WAS REPLACED PER TASK CARD 26L40071004.
